CSpace

Browse/Search Results:  1-10 of 206 Help

Selected(0)Clear Items/Page:    Sort:
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Local uniqueness for vortex patch problem in incompressible planar steady flow 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 131, 页码: 251-289
Authors:  Cao, Daomin;  Guo, Yuxia;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Uniqueness  Vortex parch  Steady solutions  Euler equation  
The concentration behavior of ground state solutions for a critical fractional Schrodinger-Poisson system 期刊论文
MATHEMATISCHE NACHRICHTEN, 2019, 卷号: 292, 期号: 8, 页码: 1837-1868
Authors:  Yang, Zhipeng;  Yu, Yuanyang;  Zhao, Fukun
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
concentration  critical growth  fractional Schrodinger-Poisson system  ground state solution  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle  
CLASSIFICATION FOR POSITIVE SOLUTIONS OF DEGENERATE ELLIPTIC SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 3, 页码: 1457-1475
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Liouville theorem  moving plane  degenerate elliptic system  
SCALAR CURVATURE ON COMPACT COMPLEX MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 3, 页码: 2073-2087
Authors:  Yang, Xiaokui
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05